Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is NuGain better than minoxidil and what are the side effects (if any)?

I am over 50 and had problem of hair thinning and Alopecia ,I have been using Minioxidil with some success, in the beginning my hair got better but recently the growth has slowed. I heard about Nu Gain, is NuGain better than Minixiodil? which one is better? What are the side effects of both? Thanks, Misrak
Mon, 30 Sep 2019
Report Abuse
Question is related to
Diseases and Conditions ,  
Dermatologist 's  Response
Hi,

Nugain hair serum is mixture of multiple hair stimulating chemicals and minoxidil is single constituent of minoxidil solution. Both are safe. Minoxidil may cause irritation sometime. Both are giving good result...so, you may use any.

Hope this helps.

Dr.Ilyas Patel,Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a 60-year old woman. I ve used topical minoxidil for more than 10 years, most of that time the 5% solution. Could there be ill-effects from...

Recent questions on  Alopecia

doctor1 MD

Hi sir, I am suffering hair loss,i consulted Hair & Scalp specialist.She prescribed T Tricovital,T VB 7 Hair and shampoo Nevale,when i used those...

doctor1 MD

i have been taking Losartan for a few months. Around seven months ago i started to getting thinning hair on my scalp. I have such a healthy thick...

doctor1 MD

Recommended medications for alopecia. Are they effective? Do they have any side effect? 0 answers, 5 views Posted in: Hair Loss Edited 3 minutes...

doctor1 MD

Hello Doctor , Iam 23 years old and iam facing hair loss problems. I have consulted a dermatologist and he prescribed me to use Keraglo forte daily...

doctor1 MD

Hello Doc, I am having small to medium bald patches on vertex to front elevated side of scalp and few towards back. This is there since pas 5...

doctor1 MD

Sir I am suffering hair fall & severe head loss at middle of head. I consulted skin specialist who prescribed minoxidil solution 2% ;finaster idea...

doctor1 MD

Hello Doc, I am writing this to my previous interaction with you sometime before. I contacted you with regards to the problem to my hair, I had...